Yes unfortutely it's common and terrifying and sucks
Some birth control pills have the same effect I remember this happened to me and i debated whether it was even worth it and than it just stopped
Usually most women will stop between 1-3 month mark and than not have periods after or very light ones
Hang in there your through the worst of it now ! If it remains heavy I would consult your doctor though or even if your just worried there's always the rare chance it's not normal I'm not a medical preofessional
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2013 • 2 answers
Posted 4 Dec 2014 • 1 answer
Posted 28 May 2015 • 3 answers
It's been a month since I've had the mirena put in and I've been bleeding ever since ia that normal?
Posted 10 Jan 2016 • 1 answer
Posted 21 Mar 2017 • 1 answer